# SDR DLM88952549

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, FLT ATTENDANT REPORTED BURNING ODOR COMING FROM AIR CONDITIONING SYSTEM, NO SMOKE WAS VISIBLE.  RT PACK WAS SHUTDOWN, ODOR DISSIPATED.  INSPECTED PACK, ALL NORMAL.  PERFORMED DUCT BURNOUT, RETURNED TO SERVICE.
